# SDR SWAA2022032275583

- Difficulty date: February 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 26 R AND RBL 21 AT AFT CARGO COMPARTMENT 2022-80394 / [01] REPLACED NEW ANGLE AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 26 R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ;SRM 51-40-02 AND DWG 146A8123 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 26 R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ;SRM 51-40-02 AND DWG 146A8123 REV-. SEE INDIVIDUAL SIGN OFF BELOW RII
